# SDR 06FDEA2142

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB T/E REAR SPAR FROM RIB 12 TO END RIB HAS 8 NUTPLATES AND/OR   FASTENER HOLES WITH CORROSION REF N00300.  REMOVED CORROSION IAW A310 SRM 55-10-00 PG 105.  FOUND TO BE WITHIN LIMITS.  REMOVED AND REPLACED NUTPLATES AND FASTENERS IAW A310 SRM 51-40-21.
